# SDR RRXA003233

- Difficulty date: October 19, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A TEAR IN THE CABIN FLOORBOARD FRAME AT STA 1680, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
